Zatrucie substancją methemoglobinotwórczą o ciężkim przebiegu - opis przypadku

2.50
Hdl Handle:
http://hdl.handle.net/10146/618172
Title:
Zatrucie substancją methemoglobinotwórczą o ciężkim przebiegu - opis przypadku
Authors:
Rośniak-Bąk, Kinga; Bak, Marek; Winnicka, Renata ( 0000-0002-1343-1016 ) ; Krakowiak, Anna ( 0000-0002-2832-8302 )
Other Titles:
Accidental severe poisoning with methemoglobinogenic substance: A case report.
Abstract:
A 45-year-old male patient was admitted to the Regional Poison Center because of poisoning with dimethyloaniline contained in a toxic resin-curing dimethyl aniline-based formulation ingested inadvertently. Intoxication happened at workplace. The patient was then transferred to the Toxicology Clinic, where he stayed for 3 weeks. During the hospitalization, the primary method of treatment involved administration of methylene blue, which is the antidote of choice in such cases. During the intensive care and treatment of the patient massive intravascular hemolysis was seen. In that case treatment with blood products was required. He also showed signs of liver dysfunction due to cholestatic liver damage and jaundice. The reported case shows that severe organ damage may result from poisoning with even a small amount of the toxicant. Med Pr 2017;68(6):795-801.
Affiliation:
Nofer Institute of Occupational Medicine, Łódź, Poland
Citation:
Med Pr 2017, 68 (6):795-801
Journal:
Medycyna Pracy
Issue Date:
17-Oct-2017
URI:
http://hdl.handle.net/10146/618172
DOI:
10.13075/mp.5893.00572
PubMed ID:
28930302
Additional Links:
http://medpr.imp.lodz.pl/Zatrucie-substancja-methemoglobinotworcza-o-ciezkim-przebiegu-opis-przypadku-,70569,0,2.html
Type:
Article
Language:
pl
ISSN:
0465-5893
Sponsors:
Finansowanie / Funding: praca została sfinansowana ze środków na działalność statutową Zakładu Diagnostyki Laboratoryjnej i Biochemii Klinicznej Uniwersytetu Medycznego w Łodzi (nr 503/5-020-01/503-51-001).
Appears in Collections:
Articles

Full metadata record

DC FieldValue Language
dc.contributor.authorRośniak-Bąk, Kingaen
dc.contributor.authorBak, Mareken
dc.contributor.authorWinnicka, Renataen
dc.contributor.authorKrakowiak, Annaen
dc.date.accessioned2017-11-28T10:34:07Z-
dc.date.available2017-11-28T10:34:07Z-
dc.date.issued2017-10-17-
dc.identifier.citationMed Pr 2017, 68 (6):795-801en
dc.identifier.issn0465-5893-
dc.identifier.pmid28930302-
dc.identifier.doi10.13075/mp.5893.00572-
dc.identifier.urihttp://hdl.handle.net/10146/618172-
dc.description.abstractA 45-year-old male patient was admitted to the Regional Poison Center because of poisoning with dimethyloaniline contained in a toxic resin-curing dimethyl aniline-based formulation ingested inadvertently. Intoxication happened at workplace. The patient was then transferred to the Toxicology Clinic, where he stayed for 3 weeks. During the hospitalization, the primary method of treatment involved administration of methylene blue, which is the antidote of choice in such cases. During the intensive care and treatment of the patient massive intravascular hemolysis was seen. In that case treatment with blood products was required. He also showed signs of liver dysfunction due to cholestatic liver damage and jaundice. The reported case shows that severe organ damage may result from poisoning with even a small amount of the toxicant. Med Pr 2017;68(6):795-801.en
dc.description.sponsorshipFinansowanie / Funding: praca została sfinansowana ze środków na działalność statutową Zakładu Diagnostyki Laboratoryjnej i Biochemii Klinicznej Uniwersytetu Medycznego w Łodzi (nr 503/5-020-01/503-51-001).en
dc.languagepol-
dc.language.isoplen
dc.relation.urlhttp://medpr.imp.lodz.pl/Zatrucie-substancja-methemoglobinotworcza-o-ciezkim-przebiegu-opis-przypadku-,70569,0,2.htmlen
dc.rightsArchived with thanks to Medycyna pracyen
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/*
dc.subjectanilineen
dc.subjecthemolysisen
dc.subjectintoxicationen
dc.subjectmethylene blueen
dc.titleZatrucie substancją methemoglobinotwórczą o ciężkim przebiegu - opis przypadkupl
dc.title.alternativeAccidental severe poisoning with methemoglobinogenic substance: A case report.en
dc.typeArticleen
dc.contributor.departmentNofer Institute of Occupational Medicine, Łódź, Polanden
dc.identifier.journalMedycyna Pracyen

Related articles on PubMed

This item is licensed under a Creative Commons License
Creative Commons
All Items in ECNIS-NIOM are protected by copyright, with all rights reserved, unless otherwise indicated.